Welcome, Guest. Please login or register.
March 04, 2021, 11:30:18 am

Login with username, password and session length


Members
Stats
  • Total Posts: 758587
  • Total Topics: 64270
  • Online Today: 287
  • Online Ever: 4912
  • (November 13, 2019, 02:56:14 am)
Users Online
Users: 2
Guests: 185
Total: 187

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Do I Have HIV?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Biktarvy and elevated Creatinine  (Read 436 times)

0 Members and 1 Guest are viewing this topic.

Offline LeftyBowler300

  • Member
  • Posts: 100
Biktarvy and elevated Creatinine
« on: January 11, 2021, 06:13:50 pm »
Hey everyone

So my last metabolic panel showed a Creatinine level of 1.34mg/dl.
My physician hinted that I might have mild CKD, however, before starting Biktarvy it was below 1mg/dl.
I was wondering if anyone else had this similar experience? The idea of kidney disease freaks me out.
Apr 1, 2017 DX - CD4 8 , VL 820,000
OI's: Disseminated Histoplasmosis, Thrush, PCP
Apr 17, 2017 started Genvoya, Bactrim, Sporanox, Azitrhomycin
Jun 9, 2017 - CD4 42 (3%) , VL 100
Jul 17, 2017 - CD4 57 (4%) , VL 53
Sep 16, 2017 - CD4 57 (4%) , VL 130 - Ugh... wtf
Oct 20, 2017 - CD4 63 (5%) , VL 100
Dec 1, 2017 - CD4 56 (3%) , VL <20
Mar 15, 2018 - CD4 73 (5%) , VL <20
Nov 5, 2018 - CD4 104 (7%), UD
Jan 26, 2019 diagnosed with HIV-associated DLBCL with 6cm mass near liver w/ abdominal fatty tissue involvement
6 rounds of RR-EPOCH
2 rounds of high dose methotrexate
(8 rounds of IV chemo total)
11 Lumbar punctures with intrathecal chemo
June 5, 2019 - Complete Response/Remission
Feb 20, 2020 - CD4 187, VL UD
Aug 2020 - CD4 247, VL UD
Stopped all prophylaxis

Offline gafry53

  • Member
  • Posts: 27
Re: Biktarvy and elevated Creatinine
« Reply #1 on: January 15, 2021, 06:51:39 am »
Yes when I started Biktarv my levels went to 1.1 then down to 1.0. When on Atripla they were always below 1.0 and less.

Offline Matths

  • Member
  • Posts: 44
Re: Biktarvy and elevated Creatinine
« Reply #2 on: January 15, 2021, 08:59:55 am »
Hi, I very much understand your concern but please note that this lab value is a single data point. Many factors can contribute to develop elevated creatinine, and in order to establish that there is any problem the first best step is to repeat the sampling. Always ensure you have plenty of fluids. If there develops a consistent trend and you and your doctor’s concern is it may be related to your medicine, there are other treatment options available you might consider. But from a single slightly abnormal lab value I would not draw the conclusion that you have CKD. Best Matt

 


Terms of Membership for these forums
 

© 2021 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.